MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CEMENTED STRAIGHT SEGMENTAL STEM, 11X152MM

ONKOS SURGICAL ELEOS; CEMENTED STRAIGHT SEGMENTAL STEM, 11X152MM
Model Number 25000011E
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that the patient's femoral 11x152mm bowed segmental stem fractured.The patient was admitted to the emergency room on (b)(6) 2022.The patient was revised on (b)(6) 2022 and the following implants were revised: two male-female midsections, and segmental stem.No additional informatioin regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
This report is being submitted to include additional and corrected information.The investigation is complete.The device was not returned for evaluation.The root cause of the implant fracture could not be determined.The device history records and sterilization batch records were reviewed which did not indicate any deviations that could have contributed to this complaint.Multiple attempts were made to obtain additional information.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.
 
Event or Problem Description
It was reported that the patient's femoral 11x152mm cemented straight segmental stem fractured.The patient was admitted to the emergency room on (b)(6) 2022.The patient was revised on (b)(6) 2022 and the following implants were revised: two male-female midsections, and segmental stem.It is unknown if the patient endured any trauma.Multiple attempts have been made for additional information.

Brand Name
ELEOS
Common Device Name
CEMENTED STRAIGHT SEGMENTAL STEM, 11X152MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
sara dailey
5677 airline road
arlington, TN 38002
MDR Report Key15655116
Report Number3013450937-2022-00303
Device Sequence Number12253841
Product Code KRO
UDI-Device IdentifierB27825000011E0
UDI-PublicB27825000011E0
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model Number25000011E
Device Catalogue Number25000011E
Device Lot Number1699437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2022
Supplement Date Received by Manufacturer12/20/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000009E, ELEOS DISTAL FEMUR; P/N 25001070E, ELEOS MALE FEMALE MIDSECTION; P/N 25001110E, ELEOS MALE FEMALE MIDSECTION; P/N 25001208E, ELEOS TIBIAL POLY SPACER; P/N 25002100E, ELEOS TIBIAL HINGE COMPONENT; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN
Outcome Attributed to Adverse Event Hospitalization;
Patient Age22 YR
Patient SexFemale